# SDR RAIA201407060002

- Difficulty date: July 6, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N854HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145408
- Aircraft time: 26,604 hours, 20,905 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE FITTING AFT OF CARGO DOOR SILL ZEE CHANNEL CORRODED.  MAINTENANCE REPLACED TEE FITTING.
